# SDR QMLA010108001

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 4,202 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2830 · Fuel Dump System
- Part: Canister
- Condition: Full
- Location: Fuel Purge
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM BASE HOSPITAL AND ENROUTE TO SENDING HOSPITAL, PILOT NOTICED A PERSISTENT FUEL ODOR IN THE CABIN.  THE PILOT THEN ABORTED THE MISSION AND RETURNED TO BASE MAINTENANCE HELIPAD.   TROUBLESHOT THE PROBLEM.  FOUND THE FUEL PURGE CANISTER FULL OF FUEL, THE MECHANIC DRAINED THE CANISTER.  CONDUCTED OPERATIONAL CHECK FLIGHT AND RETURNED AIRCRAFT TO SERVICE.
